MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION VERCISE PC; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS

BOSTON SCIENTIFIC NEUROMODULATION VERCISE PC; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Model Number DB-1140-S
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Low impedance (2285); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/07/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a revision procedure, the ipg stopped functioning and had to be replaced.Once the ipg was replaced, the patient was fine.
 
Additional Manufacturer Narrative
Additional information: d10.It was reported that during a revision procedure, the ipg stopped functioning.The complaint was confirmed.Device communication could not be established due to asic u1 and battery damage.Exposing the ipg electronics to high voltage transients could cause the electrical short within the asic u1.Representative verified that patients ipg was turned off before surgery and that grounding pad was away from ipg.However, based on the signature of the damage, ipg was most likely exposed to electrocautery during the operation.The probable cause selected is unintended use error caused or contributed to event.
 
Event or Problem Description

Brand Name
VERCISE PC
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key10347944
Report Number3006630150-2020-03179
Device Sequence Number3399208
Product Code NHL
UDI-Device Identifier08714729984467
UDI-Public08714729984467
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/11/2021
Device Model NumberDB-1140-S
Device Catalogue NumberDB-1140-S
Device Lot Number631464
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2020
Initial Date Received by Manufacturer 07/07/2020
Supplement Date Received by Manufacturer09/02/2020
Initial Report FDA Received Date07/30/2020
Supplement Report FDA Received Date09/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;